# SDR SWAA2025060978142

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 38,514 hours, 64,210 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG MIDDLE DOOR CRACKED AT LWR FWD POCKET CUT OUT.   REMOVED RT MLG CENTER AND INNER DOORS PER AMM 32-13-11.
